MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the dilator deformed during use.Another kit was opened to complete the case.There was no reported patient harm or consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned multiple components from a psi kit.The dilator will be analyzed as part of this complaint investigation.No definite signs of use were observed.Visual analysis did not reveal any defects or anomalies on the returned dilator nor any of the other components.The length from the hub to the distal tip measured 8 1/8", which is within the specification limits of 8 1/32"-8 9/32" per the dilator product drawing.The dilator outer diameter measured 3.03mm, which is within the specification limits of 2.97mm-3.05mm per the dilator extrusion product.The dilator inner diameter at the proximal end measured 1.3208mm, which is within the specification limits of 1.30mm-1.40mm per the dilator extrusion product.The returned guide wire was inserted through the dilator tip.Little to no resistance was observed as the guide wire passed completely through the dilator.Performed per ifu statement, "thread tapered tip of dilator/access device assembly over guidewire.Sufficient guidewire length must remain exposed at hub end of device to maintain a firm grip on guidewire".The dilator was then inserted through the mac catheter.Little to no resistance was encountered as the dilator passed.The dilator hub was able to securely fit into the cap of the hemostasis valve.Performed per ifu statement , "insert entire length of dilator through hemostasis valve into access device pressing hub of dilator firmly into hub of hemostasis valve assembly.Place assembly on sterile field awaiting final placement".A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing guidewire, dilator, or access device.Excessive force can cause component damage or breakage.Precaution: do not withdraw dilator until the access device is well within the vessel to reduce the risk of damaging tip." the report of a damaged dilator body/hub was not able to be confirmed through complaint investigation.The returned dilator met all relevant visual, dimensional, and functional requirements.A device history record review was performed with no relevant findings.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Section d.4.-unique identifier (udi)# corrected to (b)(4).The customer returned multiple components from a psi kit.The dilator will be analyzed as part of this complaint investigation.No definite signs of use were observed.Visual analysis did not reveal any defects or anomalies on the returned dilator nor any of the other components.The length from the hub to the distal tip measured 8 1/8", which is within the specification limits of 8 1/32"-8 9/32" per the dilator product drawing.The dilator outer diameter measured 3.03mm, which is within the specification limits of 2.97mm-3.05mm per the dilator extrusion product.The dilator inner diameter at the proximal end measured 1.3208mm, which is within the specification limits of 1.30mm-1.40mm per the dilator extrusion product.The returned guide wire was inserted through the dilator tip.Little to no resistance was observed as the guide wire passed completely through the dilator.Performed per ifu statement, "thread tapered tip of dilator/access device assembly over guidewire.Sufficient guidewire length must remain exposed at hub end of device to maintain a firm grip on guidewire".The dilator was then inserted through the mac catheter.Little to no resistance was encountered as the dilator passed.The dilator hub was able to securely fit into the cap of the hemostasis valve.Performed per ifu statement, "insert entire length of dilator through hemostasis valve into access device pressing hub of dilator firmly into hub of hemostasis valve assembly.Place assembly on sterile field awaiting final placement".A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing guidewire, dilator, or access device.Excessive force can cause component damage or breakage.Precaution: do not withdraw dilator until the access device is well within the vessel to reduce the risk of damaging tip." the report of a damaged dilator body/hub was not able to be confirmed through complaint investigation.The returned dilator met all relevant visual, dimensional, and functional requirements.A device history record review was performed with no relevant findings.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18129867
Report Number3006425876-2023-01071
Device Sequence Number7581146
Product Code FOZ
UDI-Device Identifier00801902102898
UDI-Public(01)00801902102898(11)220406(17)260328(10)71F22D0102(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/28/2026
Device Catalogue NumberSI-11142
Device Lot Number71F22D0102
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer12/05/2023
Not provided
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/05/2023
10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown